Discrete Mathematics & Theoretical Computer Science, Vol 3, No 4 (1999)

Font Size:  Small  Medium  Large
DMTCS vol 3 no 4 (1999), pp. 189-192

Discrete Mathematics & Theoretical Computer Science


Volume 3 n° 4 (1999), pp. 189-192

author:Herbert S. Wilf
title:Accelerated series for universal constants, by the WZ method
keywords:WZ theory, series convergence, hypergeometric series
abstract:In this paper, the author presents a method, based on WZ theory, for finding rapidly converging series for universal constants. This method is analogous but different from Amdeberhan and Zeilberger's method.
reference: Herbert S. Wilf (1999), Accelerated series for universal constants, by the WZ method, Discrete Mathematics and Theoretical Computer Science 3, pp. 189-192
ps.gz-source:dm030406.ps.gz (18 K)
ps-source:dm030406.ps (42 K)
pdf-source:dm030406.pdf (36 K)

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.
Automatically produced on Mon Nov 15 14:51:38 CET 1999 by novelli